Hypersurfaces of hyperbolic space with 1-type Gauss map


Dursun U.

Joint International Conference on Differential Geometry and Dynamical Systems (DGDS) / 6th Conference of the Balkan-Society-of-Geometers (BSG) / 6th Int Colloquium on Mathematics in Engineering and Numerical Physics (MENP - Mathematics Sections), Bucharest, Romania, 25 - 28 August 2010, vol.18, pp.47-55 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 18
  • City: Bucharest
  • Country: Romania
  • Page Numbers: pp.47-55

Abstract

In this work we obtain the necessary and sufficient conditions on submanifolds of a pseudo-Euclidean space R-t(m) to have 1-type Gauss map. Then we classify hypersurfaces of a hyperbolic space in Lorentz-Minkowski space R-t(m) with at most two distinct principal curvatures and 1-type Gauss map.